advertisement
Question
Posted by: Anon | 2011/06/07

Morning After Pill

Hi. In jan i had a tube preg and had a laparotomy. in feb my gynae said linign was thin so avoid pill. on 24 may i had unprot sex and took Norvelo the morning after. On 26 May i had sex and condom broke so took escapelle on 28 may.
yesterday 6 june i started dark brown spotting. period is due 9 june. took preg test and negative.
should i be concerned of another tube preg?
is this normal spotting?
should i take another preg test.
yuor help is great appreciated

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If your period is only due on the 9th, then it would be too early for a pregnancy test to be positive. The spotting could be due to the morning after pills which you took, but repeat the pregnancy test after the 9th.

Best wishes.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/06/10

If your period is only due on the 9th, then it would be too early for a pregnancy test to be positive. The spotting could be due to the morning after pills which you took, but repeat the pregnancy test after the 9th.

Best wishes.

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement